# SDR USAAF98087

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: VS853707
- Condition: Inoperative
- Location: Center Cell
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PHL - FLT 320 - AFTER TAKEOFF FROM PHL, THE TOWER REPORTED THAT FUEL WAS VENTING FROM THE RIGHT WING.  AN 'AUTO FUEL FEED' FAULT ALSO ILLUMINATED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CENTER FUEL TANK RIGHT FLOW SENSOR.  (M)
